# SDR ANCF200800003

- Difficulty date: February 3, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Boeing 767259
- Aircraft serial: 24835
- Aircraft time: 76,648 hours, 15,064 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: MX490165
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 34,326 hours, 34,326 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

C ACMP 04=1 PRESS IS ZERO.  EICAS MSG C HYD SYS MAINT IS DISPLAYED.  PRESS NORMAL WHEN USING OTHER ACMP.  EICAS MSG DOORS DISPLAYED & DOOR AMBER LIGHT ILLUM WITH MLG DOWN MSG & LGT REMAINED ILLUM AFTER LANDING.  NLG GREEN DOWN LIGHT FAIL TO ILLUM WITH MLG HANDLE DOWN, MLG DISAGREE DISPLAYED DOORS AMBER LIGHT ON, ALT MLG EXTENSION ACCOMPLISHED IAW AMM 29-11-02/401. ACMP 1 (M232) R & R. TEST SATISFACTORY.  IAW FIM 32-30-00 FIG 105 BLOCKS 1, 10, 11, 21, & FIM 32-09-03 FIG 103 BLOCKS 1, 2, 3, 4, 5, 6, 7, 8, MLG IS IN CORRECT ADJUSTMENT & PSEU BITE PROCEDURE PERFORMED, NO FAULT DISPLAYED AFTER PSEU BITE IAW AMM 29-11-02-401, ACMP 1 M232 R & R TEST SATISFACTORY & IAW AMM 32-22-02 PAGE 502 PERFORMED, ADJUSTED OF MECHANIC AF FORWARD DOORS ON NLG.
